# SDR DALA2019062193705

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DENTS ON FRAME BS500G BTW STR24L TO STR26L AT FWD CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME BS 500G BTW STRG 23L TO STRG 25L AT FWD CARGO COMPARTMENT ASPER ER/A NO578874-14 REVISION ORIGINAL AND ASPER PRI 578874-14 REVISION 0.
